# SDR 2003UALA00104

- Difficulty date: January 24, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 35,372 hours, 12,923 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN PRESSURE DECK WEB, STA 1681 - RBL 50 TO 52, HAS EXCESSIVE MATERIAL LOSS.   MAJOR REPAIR ACCOMPLISHED.  REPAIRED DECK WITH FILLER AND DOUBLER.
